ArticleOriginal scientific text

Title

Unbounded solutions of positively damped Liénard equations

Authors 1

Affiliations

  1. Department of Mathematics, Hangzhou Teachers' College, Hangzhou, 310012, P.R. China

Abstract

This paper discusses the asymptotic behavior of solutions of the Liénard equation, especially the global behavior of unbounded solutions, and also gives a class of sufficient and necessary conditions for the orbit of a solution to intersect the vertical isocline.

Keywords

unbounded solutions, vertical isocline, global asymptotic behavior

Bibliography

  1. G. Seifert, Global asymptotic behavior of solutions of positively damped Liénard equations, Ann. Polon. Math. 51 (1990), 283-288.
  2. G. Villari, On the qualitative behavior of solutions of Liénard equations, J. Differential Equations 67 (1987), 269-277.
  3. G. Villari and F. Zanolin, On a dynamical system in the Liénard plane. Necessary and sufficient conditions for the intersection with the vertical isocline and applications, Funkc. Ekvac. 33 (1990), 19-38.
Pages:
115-120
Main language of publication
English
Received
1994-11-15
Accepted
1995-08-20
Published
1996
Exact and natural sciences